# SDR ASOA201811157182

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450864
- Aircraft time: 36,960 hours, 22,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 98437
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS A/C  WAS FOUND TO HAVE SEVERAL EMERGENCY LIGHTS INOP. MAINTENANCE REMOVED AND REPLACED NR 2 BATTERY IAW AMM 33-50-04; IPC REFERENCE 33-50-04 FIG 01 ITEM 30. OPS CHECK GOOD AND WAS RELEASED TO SERVICE.
